# SDR UALA2009031000734

- Difficulty date: March 7, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N820UA
- Make and model: Airbus A319-131
- Aircraft serial: 898
- Aircraft time: 36,130 hours, 13,758 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BR963165
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS FAIL EPSU BATTERY FWD LEFT.  REMOVED AND CLEANED 10WL CONNECTOR OF POWER SUPPLY UNIT EMERGENCY (10WL) THEN REINSTALLED CONNECTOR.  TESTED EMERGENCY LIGHTS AND BATTERY SYSTEM.  TESTED OKAY.
